Open Access
Translator Disclaimer
January, 1978 On a Probability Bound of Marshall and Olkin
Kumar Jogdeo
Ann. Statist. 6(1): 232-234 (January, 1978). DOI: 10.1214/aos/1176344082

Abstract

A counterexample is given to a proposition of Marshall and Olkin (1974, Ann. Statist.) describing a probability bound. A theorem which gives the conditions under which mixtures of associated random variables remain associated, is stated. This provides a method to obtain the required bound.

Citation

Download Citation

Kumar Jogdeo. "On a Probability Bound of Marshall and Olkin." Ann. Statist. 6 (1) 232 - 234, January, 1978. https://doi.org/10.1214/aos/1176344082

Information

Published: January, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0376.62041
MathSciNet: MR458730
Digital Object Identifier: 10.1214/aos/1176344082

Subjects:
Primary: 62H99
Secondary: 26A86

Keywords: association , monotone mixture , Probability bound

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.6 • No. 1 • January, 1978
Back to Top